Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 284, NWS Springfield, MO

June 1, 2011St. Clair County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2011, 6:12 PM CDT for St. Clair County, Vernon County, Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2011, 6:12 PM CDT (23:12 UTC)
Expired
Jun 1, 2011, 6:59 PM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties St. Clair County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 83 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:30 PM CDTHAIL 1.75Harwood, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3026 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WUUS53 KSGF 012312
SVRSGF
MOC185-217-020015-
/O.NEW.KSGF.SV.W.0284.110601T2312Z-110602T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT WED JUN 1 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 715 PM CDT.

* AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES NORTHWEST OF WALKER...OR 10 MILES
  NORTHEAST OF NEVADA...MOVING NORTHEAST AT 25 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE APPLETON CITY...HARWOOD...HORTON...
  JOHNSON CITY...SCHELL CITY...TABERVILLE AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3806 9438 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9407 3821 9406
      3822 9405 3821 9374 3782 9423 3797 9448
TIME...MOT...LOC 2311Z 220DEG 20KT 3797 9426
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
3 follow-up statements
443 
WWUS53 KSGF 012333
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT WED JUN 1 2011

MOC185-217-020015-
/O.CON.KSGF.SV.W.0284.000000T0000Z-110602T0015Z/
ST. CLAIR MO-VERNON MO-
633 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN VERNON AND NORTHWESTERN ST. CLAIR COUNTIES...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHWEST OF SCHELL CITY...OR
11 MILES EAST OF RICH HILL...MOVING NORTHEAST AT 25 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE APPLETON CITY...HARWOOD...HORTON...JOHNSON
CITY...SCHELL CITY AND TABERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3798 9440 3804 9434 3806 9427 3804 9423
      3806 9421 3805 9419 3806 9413 3804 9407
      3821 9406 3822 9405 3821 9374 3787 9417
TIME...MOT...LOC 2333Z 220DEG 20KT 3806 9416
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
323 
WWUS53 KSGF 012349
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT WED JUN 1 2011

MOC185-217-020015-
/O.CON.KSGF.SV.W.0284.000000T0000Z-110602T0015Z/
ST. CLAIR MO-VERNON MO-
649 PM CDT WED JUN 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN VERNON AND NORTHWESTERN ST. CLAIR COUNTIES...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES NORTH OF SCHELL CITY...OR 14
MILES EAST OF RICH HILL...MOVING NORTHEAST AT 25 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE APPLETON CITY...HARWOOD...JOHNSON CITY AND
SCHELL CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3787 9417 3793 9429 3800 9428 3804 9423
      3806 9421 3805 9419 3806 9413 3804 9407
      3821 9406 3822 9405 3821 9374
TIME...MOT...LOC 2349Z 220DEG 20KT 3813 9409
WIND...HAIL 60MPH 1.00IN

$$

BOXELL
250 
WWUS53 KSGF 012359
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 PM CDT WED JUN 1 2011

MOC185-217-020008-
/O.CAN.KSGF.SV.W.0284.000000T0000Z-110602T0015Z/
ST. CLAIR MO-VERNON MO-
659 PM CDT WED JUN 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON AND
NORTHWESTERN ST. CLAIR COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

ANOTHER STRONG THUNDERSTORM IS INCREASING IN STRENGTH IN SOUTH 
CENTRAL ST. CLAIR COUNTY.  SHOULD THIS STORM CONTINUE TO 
STRENGTHEN...THEN AN ADDITIONAL SEVERE THUNDERSTORM WARNING MAY BE 
NEEDED. 

LAT...LON 3787 9417 3793 9429 3800 9428 3804 9423
      3806 9421 3805 9419 3806 9413 3804 9407
      3821 9406 3822 9405 3821 9374
TIME...MOT...LOC 2358Z 220DEG 20KT 3817 9405

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:45 PM CDT, 27 minutes earlier.

Area forecast discussion, Jun 1, 5:45 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT WED JUN 1 2011

...UPDATE TO AVIATION...

.DISCUSSION...

PRIMARY FOCUS FOR THIS FORECAST REMAINED CENTERED ON CHANCES FOR
THUNDERSTORMS TODAY AND HEAT AND HUMIDITY FOR THE REST OF THE WEEK
THROUGH EARLY NEXT WEEK.

SHOWERS AND THUNDERSTORMS WERE DEVELOPING THIS AFTERNOON ALONG THE
WARM FRONT THAT WAS LIFTING SLOWLY NORTH ACROSS NORTHEASTERN
KANSAS AND SOUTHERN MISSOURI. CAPE VALUES AROUND 3000 J/KG ALONG
WITH LITTLE REMAINING OF THE CAP LEFT. THERE WOULD BE THE
POSSIBILITY OF DOWNBURST WINDS AND HAIL UP TO QUARTERS IN SIZE AS
FREEZING LEVELS REMAIN FAIRLY HIGH. WARM AIR AND LOW LEVEL
MOISTURE ADVECTION WILL CONTINUE INTO THIS EVENING WITH THE BEST
CHANCES FOR STORMS ALONG THE FRONTAL BOUNDARY. THE LIMITED FLOW
THROUGH MUCH OF THE COLUMN PRODUCES STORM MOTIONS OF 270 AT 6KTS.
THIS WOULD INDICATE THE POTENTIAL FOR SOME LOCALIZED FLASH
FLOODING AS WELL.

THE FRONT WILL CONTINUE TO LIFT NORTH AS UPPER LEVEL RIDGING BUILDS
OVER THE REGION AND WARM AND HUMID AIR MOVES INTO THE REGION FOR
THE REMAINDER OF THE WEEK AND THROUGH THE WEEKEND. THIS WILL BRING
RATHER SUMMER LIKE CONDITIONS TO THE OZARKS WITH HEAT INDEX VALUES
CLIMBING INTO THE MIDDLE 90S AT TIMES THROUGH THE START OF NEXT WEEK.
LIMITED MID LEVEL MOISTURE WILL ACT TO SUPPRESS CONVECTION THROUGH
MUCH OF THE REMAINDER OF THE WEEK AND INTO THE WEEKEND.
HOWEVER...AN ISOLATED PULSE TYPE STORM OF TWO OR SCATTERED
AFTERNOON SHOWERS ARE NOT OUT OF THE QUESTION...BUT COVERAGE AND
POTENTIAL ARE TOO LIMITED TO PUT IN THE FORECAST AT THIS POINT WITH
NO SIGNIFICANT BOUNDARIES OR FORCING MECHANISMS EXPECTED. SOME MID
LEVEL MOISTURE DOES TRY TO MOVE OVER THE AREA LATE SUNDAY WHICH
COULD PROVIDE FOR A LITTLE MORE CHANCE FOR CONVECTION...BUT WILL
HOLD OF FOR NOW ON ADDING RAIN CHANCES.

THE RIDGE DOES BEGIN TO MOVE ON MONDAY AS A UPPER LEVEL STORM
SYSTEM DIGS ACROSS THE WEST COAST TO START NEXT WEEK. THIS UPPER
LOW..ALONG WITH A REINFORCING ONE LATE TUESDAY...WILL EVENTUALLY
BEGIN TO FLATTEN THE RIDGE AND SHIFT THE PEAK OF THE RIDGE EAST OF
THE OZARKS REGION. WHILE THIS WILL LIKELY NOT LOWER TEMPERATURES
MUCH...IT WOULD PLACE THE REGION IN THE VICINITY OF SOUTHWESTERLY
FLOW AND THE NEXT BEST CHANCE FOR STORMS.

HATCH

&&

.AVIATION...
/ISSUED 541 PM CDT WED JUN 1 2011/

FOR THE 02/0000Z KSGF/KJLN/KBBG TAFS...ISOLD TSTMS OVER SW MO
SHOULD WEAKEN WITH THE LOSS OF DAYTIME HEATING...OTHERWISE A LOT
OF MID AND HIGH LEVEL CLOUDINESS WILL AFFECT THE REGION OVERNIGHT.
CAN'T RULE OUT SOME LIGHT MVFR FOG/HAZE AT AROUND
SUNRISE 10Z-13Z...OTHERWISE VFR CONDITIONS ARE EXPECTED WITH A
LIGHT S-SE WIND.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 1, 12:36 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CDT WED JUN 1 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1236 PM CDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

WEATHER HAZARDS EXPECTED...

  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED HAIL RISK.
  LIMITED FLASH FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

DISCUSSION...

  HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE MIDDLE 90S
  ACROSS PORTIONS OF SOUTH CENTRAL MISSOURI THIS AFTERNOON.

  A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO
  EARLY THIS EVENING. THE MAIN THREATS WITH THESE STORMS WILL
  BE DAMAGING MICROBURST WINDS TO 60 MPH...SMALL HAIL...AND
  FREQUENT LIGHTNING STRIKES. DUE TO THE EXPECTED SLOW MOVEMENT
  OF STORMS...THERE IS ALSO A LIMITED RISK FOR LOCALIZED FLASH
  FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S WILL BE POSSIBLE
  EACH AFTERNOON FROM LATE THIS WEEK INTO EARLY NEXT WEEK.

  THERE IS THEN A SLIGHT CHANCE FOR THUNDERSTORMS AROUND THE
  MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jun 1, 2:19 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT WED JUN 1 2011

KSZ073-011945-
BOURBON KS-
219 PM CDT WED JUN 1 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BOURBON COUNTY UNTIL
245 PM CDT...

AT 217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FULTON...OR 11 MILES NORTH OF FORT SCOTT...
MOVING NORTH AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE FULTON AND HAMMOND.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3804 9479 3805 9464 3804 9462 3791 9461
      3791 9462 3793 9481
TIME...MOT...LOC 1919Z 190DEG 8KT 3801 9470

SCHAUMANN
Local storm report, Jun 1, 2:30 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT WED JUN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             FULTON                  38.01N 94.72W
06/01/2011  E1.00 INCH       BOURBON            KS   FIRE DEPT/RESCUE

&&

JSS
Special weather statement, Jun 1, 2:49 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT WED JUN 1 2011

KSZ073-MOZ066-012015-
BOURBON KS-VERNON MO-
249 PM CDT WED JUN 1 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BOURBON AND
NORTHWESTERN VERNON COUNTIES UNTIL 315 PM CDT...

AT 246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF STOTESBURY...OR 12 MILES
NORTH OF FORT SCOTT...MOVING NORTH AT 5 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE FULTON...HAMMOND...RICHARDS AND
STOTESBURY.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3804 9475 3805 9464 3804 9463 3806 9462
      3806 9448 3790 9455 3794 9477
TIME...MOT...LOC 1949Z 194DEG 4KT 3801 9463

SCHAUMANN
Special weather statement, Jun 1, 5:01 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 PM CDT WED JUN 1 2011

KSZ073-MOZ066-012230-
BOURBON KS-VERNON MO-
501 PM CDT WED JUN 1 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BOURBON AND
NORTHWESTERN VERNON COUNTIES UNTIL 530 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF FULTON...OR 11 MILES SOUTHEAST OF
PLEASANTON...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE FULTON.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3805 9474 3805 9464 3804 9463 3806 9462
      3806 9444 3802 9450 3798 9479
TIME...MOT...LOC 2201Z 219DEG 8KT 3805 9460

BOXELL
Special weather statement, Jun 1, 6:04 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 PM CDT WED JUN 1 2011

MOZ066-012330-
VERNON MO-
604 PM CDT WED JUN 1 2011

...SIGNIFICANT WEATHER ALERT FOR NORTHERN VERNON COUNTY UNTIL 630 PM
CDT...

AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF WALKER...OR 6 MILES
NORTHEAST OF NEVADA...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HARWOOD...HORTON...METZ...NEVADA...SCHELL
CITY AND WALKER.

PEOPLE IN NORTHERN VERNON COUNTY...INCLUDING WALKER...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3807 9453 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3797 9406 3786 9412 3783 9437 3803 9457
TIME...MOT...LOC 2305Z 207DEG 17KT 3794 9429

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:48 PM CDTSevere Thunderstorm WarningSGFVernon27 min
Jun 1, 4:46 PM CDTFlash Flood WarningSGFVernon5 hr
Jun 1, 6:04 PM CDTSpecial Weather StatementSGFVernon26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.